# SDR R6F2011F00000

- Difficulty date: January 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N595PC
- Make and model: Cessna 550
- Aircraft serial: 5500826
- Engine: Pwa PW530A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 55275042
- Part serial: 243
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, CREW WAS UNABLE TO RETRACT THE LANDING GEAR.  LT MLG INITIALLY RETRACTED THEN RETURNED TO A DOWN AND LOCK POSITION.  RT AND NLG OPERATED NORMALLY.  AFTER COMPLETING THE GEAR MALFUNCTION CHECKLIST, CREW RETURNED TO DEPARTURE FOR A NORMAL APPROACH AND LANDING.  UPON INSP, CABLE FOR THE EMERGENCY RELEASE ON THE LT MAIN WAS FOUND TO BE ADJUSTED TOO TIGHT.
